# SDR SWAA2023121122724

- Difficulty date: November 18, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION AROUND NUTPLATE HOLES FROM BS 727H TO 847.<BLENDED AREAS FROM BS 727H TO  787+11 FOUND TO BE OUT OF LIMITS. ALL IAW SRM 53-00-53-1A-2.;VERIFIED THE AREAS OF CORROSION FROM BS 727H TO 847. AREAS FROM BS 787+11 TO  847 AREAS OF CORROSION FOUND TO BE WITHIN LIMITS.  BUT AREAS FROM BS 727H TO 787+11 FOUND TO BE OUT OF LIMITS. ALL IAW SRM 53-00-53-1A-2.  REMOVED DAMAGE ON L/H TRANSITION ANGLE. FABRICATED REPAIR PARTS LOCATED; DRILLED; ALODINED AND PRIMED ALL WORK IAW SRM 53-00-53 REPAIR 5REMOVED DAMAGE ON L/H TRANSITION ANGLE. FROM BS 727H+11 TO 787+11.  FABRICATED REPAIR PARTS LOCATED; DRILLED; ALODINED AND PRIMED ALL WORK IAW SRM 53-00-53-2R-5 REPAIR 5.  REMOVED DAMAGE ON L/H TRANSITION ANGLE. FROM BS 727H+11 TO 787+11. FABRICATED REPAIR PARTS LOCATED; DRILLED; ALODINED AND PRIMED ALL WORK IAW SRM 53-00-53-2R-5 REPAIR 5 (RII) INSTALLED TRANSITION ANGLE FROM BS 727H+11 TO 787+11 IAW SRM 53-00-53-2R-5. INSTALLED 3EA BONDED NUT PLATES @ SPLICE PLATE IAW SRM 51-40-10-2R-0.  INSTALLED TRANSITION ANGLE FROM BS 727H+11 TO 787+11 IAW SRM 53-00-53-2R-5- INSTALLED 3EA BONDED NUT PLATES AT SPLICE PLATE IAW SRM 51-40-10-2R-0.
